# SDR SWAA2013051516071

- Difficulty date: May 3, 2013
- Submitted: May 16, 2013
- Operation: Air carrier
- Aircraft: N407WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29817
- Aircraft time: 42,986 hours, 25,024 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Support Angle
- Part number: 6550821
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER HORIZONTAL SUPPORT ANGLE CRACKED AT LT AND RT ENDS AFT SIDE OF FWD TERMINAL FITTING JUST ABOVE STAB MOUNT BOLTS.  REMOVED AND REPLACED ANGLE IAW SRM.
